The MS continues it’s unpredictable course…. Such is the nature of the beast. One day is “good”, the next “bad”. One day I can use the legs, next day, they are “usable, but very limited. It can take 15 plus minutes just to get into bed to prop them up. The edema from the Prednisone is HORRIBLE!! So bad now that I’ve got a spot that is “weeping”.. yea, nice clear fluid leaking out of my right ankle…around the ankle bone.. My face is swollen, Moon Face, it’s called. Gastro stuff continues..UGH… Start on a lower dose taper next week..hopefully the side effects will ease up….I am an emotional WRECK… go from crying, to good spirits.. back to crying.. trying to get what is in the mind into words is difficult.
I’ve got the the FMLA Forms (Family Medical Leave Act) filled out and turned in. I’ve always been stingy with my sick leave and vacation time, so I should be “ok”.. Hope so… I don’t think I’m going back from this….Time to put in for medical/disability retirement..then apply for Social Security Disability..Only time will tell..when I go back to see my Neurologist, it WILL be discussed..
Ok, time to go play with yarn and get the feet up..